# SDR ASAA2013031094130

- Difficulty date: March 10, 2013
- Submitted: March 15, 2013
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 16,311 hours, 5,119 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Part number: 8220987004
- Part serial: 178253
- Condition: Failed
- Location: Hf Radio
- Part time: 4,342 hours, 1,225 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HF1 AND HF2 VOICE TRANSMIT REPORTED WEAK MID-PACIFIC.  RESUMED WORKING FURTHER WEST.  HF2 DATA WORKED OK.  ACFT GROUNDED.  REF AMM 23-11-61-400-801, REMOVED HF COUPLER FOR THE NR 2 POSITION. GROUND VERIFICATION CHECK SUCCESSFUL.  ACFT OK FOR SERVICE.
